# SDR DALA2018121107135

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 61,719 hours, 33,533 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Condition: Leaking
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 9209 - SMKE / FUME - WHILE TAXIING, CABIN BEGAN TO FILL WITH LIGHT/WHISPY WHITE SMOKE. STOPPED WHILE TAXIING. TURNED OFF R A/C SUPPLY SWITCH. WENT NO FURTHER AS WE TAXIED AND PULLED INTO THE GATE. LEFT ENGINE AND APU WERE ONLY ITEMS RUNNING. FOUND HYD FLUID LEAK FROM TAIL. INSPECTED TAIL CONE. FOUND RT SIDE RUDDER PWR SHUT-OFF VALVE FWD FITTING LEAKING. R/R RUDDER PWR SHUTOFF VALVE PER MD90 AMM 27-23. NO LEAKS NOTED. PERFORMED MINI DUCT BURNOUT PER WORK CARD 4950-2001. REPLACED COALESCER BAGS. OK FOR SVC. (LP# 5068544)
